# SDR UPS01235459

- Difficulty date: March 6, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- Aircraft time: 33,501 hours, 25,306 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C.  DISCOVERED SHEAR TIE AT BS 1148 LBL 10 WL 150 TO BE CORRODED     SHEAR TIE FOUND TO BE CORRODED OUT OF LIMITS PER SRM 53-10-1 REMOVED OLD SHEAR TIE AND INSTALLED NEW SHEAR TIE PER SRM 51-30-2 AND 51-10-2
